# SDR TWAA9806807

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP16 MAINTENANCE CHECK, FOUND .5 INCH CRACK IN FUSELAGE SKIN RUNNING FROM AFT LOWER CORNER OF A CUTOUT FOR 1.375 INCH IN BY 3 INCH REPAIR, STATION 220 ONE INCH ABOVE S17L.  CRACK DOES NOT RUN INTO RIVET HOLE.  CUTOUT DAMAGE AND ADDED DOUBLER AND FINGER DOUBLERS PER SRM 53-04, FIG 12B.  (M)
